# SDR SWIA202053667

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK FROM FS 985.00 TO FS 1000.00 RBL 9.  C-CHECK RO 10/22/2020.  REPLACED RT SEAT TRACK FROM FS 985 TO FS 1000 RBL 9, REF CRJ700 AMM.
